Forum:

Results 1 to 5 of 5

Thread: Bleeding between periods for Nine days now

  1. #1
    VIP Member Array
    Join Date
    Feb 2008
    Posts
    56

    Default Bleeding between periods for Nine days now


    Hello! I was not sure where exactly to post this, because it concerns birth control as well. Last month, I was off of birth control, to ease migraines. I had my period normally, though it was a day or two shorter then usual.

    This month, I got back on birth control, around two weeks ago. I am a college student, and get birth control free from the campus clinic. I told them about my migraines that the doctor presumed were caused by the birth control pills, and they gave me a new, lower dose called ortho-tri-cyclen. The third day on these new pills, after a month of being pill-free, I started spotting a little bit of blood. My periods have been regular my whole life and I have never before spotted in between periods. I had three migraines in two days when I first started this new pill, but now have not had another one, and I guess that they were just caused by the new pill. I was told by friends, my mother, and sources online that spotting between periods, especially after changing/starting anew birth control is normal. I have had no cramping or abdominal pain. The bleeding would slow, the even stop for a day, and I would put off calling the doctor. But now its started yet again, and today was as much a light to moderate normal period. I have one more week of the birth control pills to take. I have kept on taking them normally at the same time every day. I have not missed one.

    I have been bleeding for a total of nine days now, and this is way too long I know. I am going to call the women's clinic near me tomorrow, and talk to them. What should I probably be doing? Should I stop this kind of birth control? Should I change again?

    I have been considering getting off hormonal birth control alltogether lately, as the migraines are starting to get really annoying and painful, and cutting into my school work and my job.

    I am really worried about this bleeding. I am worried about my cycle being all messed up now, and dont know what to do.

  2. #2
    VIP Member Array
    Join Date
    Feb 2008
    Posts
    56

    Default

    I called a gyno this morning, and she told me that it was perfectly normal for this much extra bleeding to go on one because I was off BC for a month, and two because it is a lower dosage with less hormones and that happens sometimes. She told me it should regulate within 2 months time, but to call back if it keeps going for a month. As long as this kind of BC lessens or takes away my migraines, I may stick with it.

  3. #3
    Junior Member Array
    Join Date
    May 2008
    Posts
    2

    Default the weirdest thing

    I'm on the same birth control the same exact problem except today is now the ten day of spotting and my name is celeste. how crazy huh

  4. #4
    Junior Member Array
    Join Date
    May 2008
    Posts
    1

    Smile 9 days? Me too!

    I completely understand your frustration. I have had regular cycles for 25 years both on and off the pill. I have never spotted in between periods. I have been on Yasmine 28 for about 4 years and had no problems until recently. I have been bleeding moderate/heavy for the past 9 days now with no end in sight. I am not even supposed to be on my period for another week. The doctors have told me to give it a few months before I come in to see if the irregularity continues. This is not at all normal for me, and I am very worried.

    As your migraines/spotting--have you had your blood pressure checked? Mine got really high from the pill and caused migraines. I got on a low dose blood pressure med and that took care of the headaches for the most part. I hope you feel better.

  5. #5
    Junior Member Array
    Join Date
    May 2008
    Posts
    11

    Default

    This is exactly my problem too, only i have never been on Birth Control before and i have also always had a regular cycle, it is a bit longer than usual (32 days) but ALWAYS regular. I never really wanted to start birth control, i always had a bad feeling about it, with all the side effects i hear, but it was just more of a convience since i have been in a steady relationship for a year and a half now. SO i started it doing sunday start, on Ortho Tryclen Lo aswell. The sunday i started was the 4th day of my period, and my period ended the following Tuesday, about two days after i started the pill. It was 2-3 days before my period normally ends. Anyway, so far it seemed good because my period was a litter shorter already, but the following Saturday, 4 days after my period, i noticed some light red blood, i was a little worried but i heard spotting was normal so its ok. But it is now into my third week of BC, i have about 6 days before my period according to the package, and im still having this light red blood. Yesterday was one of the few days i didn't see any of the blood, but today it appeared again. So throughout my cycle since i started BC i have been seeing light red- brownish discharge nearly the entire time. I know spotting is normal but has anyone heard about this sort of problem, should i be worried? I'm going to see my doctor in about a week and a half before i get another pack, but im concerened right now. Please help!

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2013 and Emerge Media